Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

198 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes back spasms while on Flexeril?

Answered by
Dr.
Dr. Noble Zachariah

Internal Medicine Specialist

Practicing since :1974

Answered : 2250 Questions

default
Posted on Thu, 9 Nov 2017 in Medicines and Side Effects
Question: Can I safely take more than 50 mg of flexeri with my 10 mg ambient and 75mg lyric.I'm having back spasms and can't get comfortable to sleep. I also took 2 aspirin. I used a hearing pad and now using ice pack but still having spasms. I weigh 210 pounds and am 5foot 11 inches tall
I have degenerative disc disease and a partially slipped disc which usually doesn't bother me much
doctor
Answered by Dr. Noble Zachariah 1 hour later
Brief Answer:
Yes

Detailed Answer:
Hello,
Welcome and thanks for your query.
There's no adverse interaction between the 3.
However they induce sleep in most people and you may over sleep. Also don't do anything dangerous as you may not be very alert.
Do get back to me if you have further questions.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Noble Zachariah 5 hours later
My question was if I could take 2 flexeril pills with the other medications. I didn't sleep well last night even after taking another half of a 50mg flexeril.Can I take 2 50mg Flexeril pills in the daytime also
doctor
Answered by Dr. Noble Zachariah 2 hours later
Brief Answer:
discussion continues

Detailed Answer:
Please check the strength of the Flexeril tablet. The usual strength is 5 mg. If that is so then 2 tablets during day time is ok if you are going to rest at home. If it is pain that is not preventing your sleep, then take ibuprofen or any other anti inflammatory analgesic in addition.
Be careful as your other medicines also produce sedation.

Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Noble Zachariah 1 hour later
Flexoril is 10mg and I do not take other meds except snails in the daytime
doctor
Answered by Dr. Noble Zachariah 14 hours later
Brief Answer:
Discussion continued

Detailed Answer:
You can take up to 10 mg three times a day which is the maximum recommended dose. This along with the other medicines normally make people very sedated. In such a condition it is dangerous to drive or engage in any other activity which needs one to be alert.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Ibuprofen

doctor1 MD

In August, 2013 found that I have A-fib. I am taking Pradaxa, Metoprolol and Diltiazem. Within about 1 month I started having some shoulder pain in both shoulders that also includes soreness in my hands, but not really my arms. I asked my heart doctor a couple of weeks back if we should look to change any of my meds and he suggested I see my orthopedic regarding my shoulders. Since I have never had any issues prior to taking the meds I have to think one of these may be causing the discomfort. To alleviate the pain I have been taking 3 or 4 ibuprofen in the morning and then again at night. I know that s way too much but it helps somewhat, so until I go to see someone I keep taking it. Problem is I m not sure who to go to. So my question is can one of these meds be my problem, and if so is there an alternative med? Thank you.

doctor1 MD

My 2 year old son spiked a 107 degree fever last week Thursday, which resolved itself overnight with Ibuprofen and Acetaminophen. Tuesday night he woke up and vomitted x1 in his crib, I gave him Zofran and he was fine the rest of the night. Last night, Wednesday, he vomited again after drinking a lot of water and having the hiccups. This morning he has been having so many hiccups, should I be worried?

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...(To preface, my son has an egg allergy and has been unable to get a lot of the vaccines given to children at his age.) My 18 month old son has had a fever varying from 101 - 103 Monday thru Wednesday night. It has been controlled by alternating tylenol and ibuprofen. I took him last night to our after hour clinic to be sure it wasn t an ear infection. Ears looked fine, but his lymph nodes were swollen and his throat was red - Strep test came back negative. Said it was probably a virus. He woke up this morning with no fever, so I assumed the virus had taken it s course. However, this evening, I have noticed a rash on his belly, back and neck. they are small red bumps that aren t raised very much. They don t seem to be bothering him too much. I hate to take him to the doctor again if it s nothing, but I don t want to ignore something if it s potentially dangerous for him. Should we give him Benedryl? Should we take him to the ER tonight or wait to talk to my doctor in the morning?

doctor1 MD

hi 7 weeks ago after having a coughing fit i was in pain with my back, i started to get pains down my legs on the left side of my back and sometimes i get like aching pains in my neck. The 1st visit to my drs i saw a nurse who gave me a perscription for ibuprofen 600mg tablets which really didnt do much, my 2nd visit to the drs i was perscribed zydol 50mg capsules which when i took just 1 did very little and when i took 2 they knocked me out so much that all i did was sleep my 3rd visit i seen a different dr as the 1st dr was on leave and she told e to bend over felt my back and said yes i can feel it is twisted i dont really know what she was refering to but she perscribed me dicloflex 50mg and co-codamol and she was refering me to see a phyisotherapist that was last wednesday she said i would receive an appointment in the post but today my husband called in the drs because i hadnt heard anything and the receptionist still had the letter to post on her desk. My sick note runs out on the 31st of october amd after speaking to the phyisotherapist s reception this afternoon they have told me that if they receive the letter tomorrow or monday i will have a 2 week wait for an appointment if i am lucky. I am in so much pain unless i take the zydol tablets i am getting no sleep. Shouldnt i have been sent for an xray or something before now?????

doctor1 MD

I am 14 weeks pregnant with twins. For the past 3 days am having severe shooting pain in my arms and shoulders. It started with left hand now moved to right hand. Even my right knee, ankle and thighs have started to pain. I have applied pain...

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound. went to orthopedician they suggested couple of tests related to auto immune arthiritis, results are...

doctor1 MD

My left testicle has been giving me slight pain and discomfort for around a week now. Especially when I lay on my side to go to sleep, it floats substantially in front of my right testicle. When I m standing it is more elevated than my right, and...